IMPORTANT NOTICE

The AMS website will be down for maintenance on May 23 between 6:00am - 8:00am EDT. For questions please contact AMS Customer Service at cust-serv@ams.org or (800) 321-4267 (U.S. & Canada), (401) 455-4000 (Worldwide).

 

Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Generalized interpolation in a multiply connected region


Authors: Hari Bercovici and Adele Zucchi
Journal: Proc. Amer. Math. Soc. 124 (1996), 2109-2113
MSC (1991): Primary 47A45; Secondary 47B35, 30D55, 30E05
DOI: https://doi.org/10.1090/S0002-9939-96-03286-8
MathSciNet review: 1322912
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: In this paper we extend to the case of multiply connected regions the famous result of Sarason concerning the characterization of operators commuting with the compression of the unilateral shift on $H^{2}$ to a co-invariant subspace.


References [Enhancements On Off] (What's this?)

  • 1. M. B. Abrahamse, The Pick Interpolation Theorem for finitely connected domains, Michigan Math. J. 26 (1979), 195-203. MR 80j:30052
  • 2. M. B. Abrahamse, Toeplitz Operators in multiply connected regions, Amer. J. Math. 96 (1974), 261-297. MR 50:14333
  • 3. M. B. Abrahamse and R. G. Douglas, A Class of Subnormal Operators related to multiply connected domains, Advances in Math. 19 (1976), 106-148. MR 53:1327
  • 4. J. A. Ball and K. F. Clancey, Reproducing Kernels for Hardy Spaces on multiply connected domains, Preprint.
  • 5. H. Bercovici, Operator Theory and Arithmetic in $H^{\infty }$, Amer. Math. Soc., Providence, Rhode Island (1988). MR 90e:47001
  • 6. S. Fisher, Function Theory on Planar Domains, a second course in Complex Analysis, Wiley, New York (1983). MR 85d:30001
  • 7. H. L. Royden, Invariant subspaces of $H^{p}$ for multiply connected regions, Pacific J. Math. 134 (1988), 151-172. MR 90a:46056
  • 8. B. Sz.-Nagy and C. Foias, Dilatations des commutants d'opérateurs, C. R. Acad. Sci. Paris Ser. A 266 (1968), 493-495. MR 38:5049
  • 9. W. Rudin, Analytic functions of class $H_{p}$, Trans. Amer. Math. Soc. 78 (1955), 46-66. MR 16:810b
  • 10. D. Sarason, Generalized Interpolation in $H^{\infty }$, Trans. Amer. Math. Soc. 127 (1967), 179-203. MR 34:8193
  • 11. A. Zucchi, Ph.D. Dissertation, Indiana University, Bloomington (1994).

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (1991): 47A45, 47B35, 30D55, 30E05

Retrieve articles in all journals with MSC (1991): 47A45, 47B35, 30D55, 30E05


Additional Information

Hari Bercovici
Affiliation: Department of Mathematics, Indiana University, Rawles Hall, Bloomington, Indiana 47405-5701
Email: bercovic@indiana.edu

Adele Zucchi
Affiliation: Department of Mathematics, Indiana University, Rawles Hall, Bloomington, Indiana 47405-5701

DOI: https://doi.org/10.1090/S0002-9939-96-03286-8
Received by editor(s): November 28, 1994
Received by editor(s) in revised form: January 27, 1995
Additional Notes: The first author was supported in part by grants from the National Science Foundation
The second author was supported in part by the Istituto Nazionale di Alta Matematica “F. Severi" of Italy
Communicated by: Palle E. T. Jorgensen
Article copyright: © Copyright 1996 American Mathematical Society

American Mathematical Society